# SDR QMLA2024042220040

- Difficulty date: April 13, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 3,756 hours, 9,690 cycles
- Engine: Allsn 250C47B
- Engine time: 2,244 hours, 7,384 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006123
- Part serial: A1050
- Condition: Making Metal
- Location: Main
- Part time: 4,525 hours, 13,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT DURING CLIMB SHORTLY AFTER TAKEOFF. PILOT ABORTED FLIGHT AND RETURNED TO THE BASE.  MECHANIC PERFORMED UNWANTED PARTICLE INSPECTION AND FOUND ONE SLIVER. NORMAL FINDINGS AFTER MAJOR MAINTENANCE (MAST REPLACEMENT) IAW BH407GX MM DMC-407-A-63-00-00-01A-310A-A TABLE 1. NO ACTION REQUIRED. HOWEVER, MECHANIC PERFORMED DRAIN AND FLUSH, CHANGED TRANSMISSION OIL FILTER. PILOT PERFORMED GROUND RUN AFTERWARDS WITH NO FURTHER CHIP INDICATIONS.
